IJPAM: Volume 93, No. 3 (2014)

SOLITARY WAVE SOLUTIONS TO TIME-FRACTIONAL
COUPLED DEGENERATE HAMILTONIAN EQUATIONS

Qutaibeh Katatbeh$^1$, Issam Abu-Irwaq$^2$,
Marwan Alquran$^3$, Aminah Qawasmeh$^4$
$^{1,2,3}$Department of Mathematics and Statistics
Jordan University of Science and Technology
Irbid 22110, JORDAN


Abstract. The aim of this paper is to investigate the solution of time-fractional coupled degenerate Hamiltonian equations. We use the $G'/G$ expansion method to determine soliton solutions of this system for different values of the fractional order.

Received: December 23, 2013

AMS Subject Classification: 26A33, 74J35, 35R11

Key Words and Phrases: modified Riemann-Liouville derivative, fractional transform, time-fractional Hamiltonian system

Download paper from here.




DOI: 10.12732/ijpam.v93i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 3
Pages: 377 - 387

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).